Ask an expert
Question

14 Jun 2011

Pain during exercise
I try to stay fit by walking at least 15km per week. Lately I''ve had an intermittent problem where my legs start to burn terribly when walking. Some days I''m fine and can walk 5km without problems (like today). Sometimes it''s so bad that I can''t complete 1km! (Like yesterday) I always try to push myself when walking - so that it gives me a cardio workout as well, but it''s impossible with the burning legs.

I''m bipolar and use Seroquel, citalopram and Wellbutrin. Not sure whether it could be the medication? I''ve been stable on these meds for about a year now without terrible side-effects.

What could be the problem?
Answer 391 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Liza

The pain and discomfort that you are experiencing while walking, is possibly due to poor blood circulation. I therefore, suggest that you consult your doctor for an examination as soon as possible. It is very important that your doctor investigate your symptoms.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17732 votes
Vote